Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi!, I have been taking accutane for about 1 month for moderate (?) but persistent acne and acne is already improving.

The main problem, in my opinion, are the red marks and redness (which were already there before).
 

Am I right?  Will accutane give me a hand in this sense? Do you see any scars? How does the general situation seem to you? Thanks in advance and sorry for my English.

03807FC6-DF13-490B-8639-F3E91F69E439.jpeg

23172F29-1CD5-4145-B2A0-7CBC8746E25C.jpeg

DD5FD2E2-A5F7-4D77-A8D7-363B253D3BDD.jpeg

Edited by Simo20

Share this post


Link to post
Share on other sites
Posted (edited)

I don't see any scars, but just be sure you're not squeezing any pimples since that's how acne scars occur. The redness will go away in time hopefully, but you can always use products with niacinamide in them. You can try a laser like Vbeam, which helps with redness and can help with acne. Also use sunscreen like Cerave daily.

Edited by dodgerguy

Share this post


Link to post
Share on other sites

Accutane will do wonders for you man. Follow it religiously and take with fat. Red marks can be treated with topicals and IPL after accutane. Those will typically result without any treatment as well.

Share this post


Link to post
Share on other sites

The redness will fade eventually, give it maybe a year. Avoid the sun as much as you can, or you can use sunscreen with SPF 30 or more. Tea tree oil could help, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×